# SDR FDEA201208163034

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 146N6616U8
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SUPPORT EDGE BEAM HAS MULTIPLE DENTS.  CHECKED LIMITS LOWER EDGE BEAM BS 1380 -1440 FOUND TO BE OUT OF   LIMITS IAW SRM 52-30-02,  R & R LOWER EDGE BEAM, IAW SRM 51-40-02 AND DWG 146N6603.
